Dec 18, 2003
can hiv cause heart problems@
Response from Dr. Moyle
Yes. HIV related myopathy can rarely affect the heart (mainly seen in kids) and treatments such as AZT have also been associated with cardiomyopathy. More recently, association has been demonstrated between the number of years on HIV treatments and risk of having a heart attack. The message here is look after your heart if you have HIV by stopping smoking, exercising and eating a heart healthy diet Regards Graeme Moyle
Aids mal nutriton syndrom and ulcerated colitus
- Vertigo In Early Stages Of Hiv
- Hepatitis B Vaccine And Time Frame
- Signs And Symptoms Of Advanced Stages Of Aids
- How Many Years Can It Take A Person With Hiv To Get Aids?
- Will Two People Infected With Genital Herpes Make Each Others Herpes Worse?
- What's The Difference Between Vaginosis And Vaginitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.